Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 6, Issue 2, Pages 137-137
http://dx.doi.org/10.1080/10273660500148838

Virus Shapes and Buckling Transitions in Spherical Shells

Lyman Laboratory of Physics, Harvard University, Cambridge, MA 02138, USA

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David R. Nelson, “Virus Shapes and Buckling Transitions in Spherical Shells,” Journal of Theoretical Medicine, vol. 6, no. 2, pp. 137-137, 2005. https://doi.org/10.1080/10273660500148838.